# SDR CALA2018123102689

- Difficulty date: December 31, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757324
- Aircraft serial: 32818
- Aircraft time: 46,794 hours, 14,896 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Condition: Cracked
- Location: Apu Bleed
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A REPORTED BURNING SMELL BACK OF A/C AFTER BITING DUCT OVERHEAT SYSTEM, FAULT CODE 54, AFT BULKHEAD SECTION 48, FOUND DUCK CRACKED 5 INCHES AT ABOVE AFT BODY ACCESS PANEL.DUCT IS MARKED.INOPING APU. NEED DUCT. APPLIED MEL TOMC UPDATE: SEE LP 8582814 FOR CORRECTIVE ACTION. APU BLEED ON MEL FOR DAMAGED DUCT. IPC 36-11-10-01 ITEM 72. MFG 212N3046-7.
